Skip to main content
    • Aa
    • Aa

The cofinality of cardinal invariants related to measure and category

  • Tomek Bartoszynski (a1), Jaime I. Ihoda (a1) and Saharon Shelah (a2) (a3)

We prove that the following are consistent with ZFC:

1. 2ω = ω1 + #x039A;c = ω1 + ΚΒ = ΚU = ω2 (for measure and category simultaneously).

2. .

This concludes the discussion about the cofinality of Κc.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[BA1] T. Bartoszynski , Additivity of measure implies additivity of category, Transactions of the American Mathematical Society, vol. 281 (1984), pp. 209213.

[Mi] A. W. Miller , Additivity of measure implies dominating reals, Proceedings of the American Mathematical Society, vol. 91 (1984), pp. 111117.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 63 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 23rd June 2017. This data will be updated every 24 hours.